# SDR WTAA950286

- Difficulty date: October 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120145
- Engine: Pwa PW118
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Req'D Oil Serv
- Location: Right
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

SMF - RIGHT ENGINE OIL PRESSURE REPORTED LOW WITH ASSOCIATED AURAL WARNING INDICATION ON TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE INSPECTED RIGHT ENGINE NO EVIDENCE OF OIL LEAKAGE NOTED.  SERVICED ENGINE WITH 3 QUARTS OF OIL.  OIL PRESSURE INDICATIONS NORMAL ON ENGINE GROUND RUN.  AIRCRAFT RETURNED TO SERVICE.  (M)
